`a`

Fractal dimension of attractors for a Stefan problem

Pages: 281 - 287, Issue Special, July 2003

 Abstract        Full Text (290.5K)              

Michael L. Frankel - Department of Mathematical Sciences, Indiana University – Purdue University Indianapolis, Indianapolis, IN 46202-3216, United States (email)
Victor Roytburd - Department of Mathematical Sciences, Rensselaer Polytechnic Institute, Troy, NY 12180-3590, United States (email)

Abstract: For a one-phase free-boundary problem with kinetics, which is known to generate a rich dynamics, we present results of a numerical study of the correlation dimension of the attractor.

Keywords:  Free boundaries, Stefan problem, correlation dimension.
Mathematics Subject Classification:  Primary: 35R35, 80A25; Secondary 35K57.

Received: August 2002;      Revised: March 2003;      Published: April 2003.